# SDR AUS20011251

- Difficulty date: November 19, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Hughes 269C
- Engine: Lyc HIO360D1A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Damper
- Part number: 269A3150
- Condition: Loose
- Location: Main Landing Gea
- Component: Main Landing Gea
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH REAR LANDING GEAR DAMPER UPPER CAP UNSCREWED AND SEPARATED FROM PISTON. SUSPECT CAUSED BY VIBRATION.
